MathSciNet Relay Station
MathSciNet bibliographic data
MR2444156 (2009j:65222) 65M20 (26A33)
Momani, Shaher; Odibat, Zaid A novel method for nonlinear fractional partial differential equations: combination of DTM and generalized Taylor's formula. J. Comput. Appl. Math. 220 (2008), no. 1-2, 85–95.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement